# SDR TC8A97036

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Condition: Loose
- Location: Oil Press Transm
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

NR 1 ENGINE OIL PRESSURE INDICATOR DROPPED TO ZERO DURING TAXI OUT.  SHUT DOWN ENGINE AND RETURNED TO RAMP.  RESECURED CANNON PLUG ON NR 1 ENGINE OIL PRESSURE TRANSMITTER, SAFETIED.  CREW RAN ENGINE, OPERATIONALLY CHECKS GOOD.
